Benepali and cough

Happy New Year to you all. I suddenly developed a tickly cough yesterday evening. I inject with Benepali tomorrow. Am I correct that I still do this if my cough is the same? My doctor and the Biologic nurse won't be there to talk to tomorrow so I could call the out of hours Dr but I think I remember it is ok to still inject unless I have a temperature or think it has gone to my chest. Has anyone changed the day they inject as I would have preferred to do it mid week ?

6 Replies

oldestnewest
  • I thought you only stop injection of bios if your on antibiotics.xxxx

  • Yes you do but at what point do I think I might need antibiotics? I had a chest infection last year which came on so quickly but I was on Methotrexate then.

  • I always used to inject with colds but found over time that if I missed one I would recover easier. Years ago when I was on Enbrel I had a lot of sinus issues when I had colds. I have changed the injection day to suit me my moving back/forward 12 hours each week. If I was in your situation I would postpone until mid week and inject then (if no worse) and carry on with the new day thereby giving your body chance to fight the cold and change your day in one go. Farm

  • I frequently change the day of my injection- mostly because I forget !

  • I know how you feel as I'm constantly sound this with my tablets and happened once with my mtx, but my wife keeps me on my toes regarding meds

  • In August/Sep I had a rotten virus which went to my chest.

    I saw the GP and she told me to keep injecting as it was a virus not an infection which wouldn't respond to Antibiotics anyway.

    If you are concerned make a doctors appointment but if I was in your position with the start of a tickly cough I would take the Benepali as normal and see how you go.

    Hope it doesn't develop into a real bout. Hope you had your flu jab too?

    Good luck

    Mx

You may also like...